# SDR SWAA2022032273358

- Difficulty date: February 16, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Elongated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR BEAM LOCATED ON BS 312 AT LBL 13 AT FWD GALLEY AREA 2022-80235 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC600D; S/N: 60007161486; CAL DUE DATE: 06-DEC-22;[02] TOOL USED MICROMETER P/N: 293-340-30 S/N: 63324511 DUE DATE 24-SEP-22.;[03] TOOL USED: MICROMETER P/N: 293-340-30 S/N: 63324511 DUE DATE 24-SEP-22.;[04] REPAIRED ELONGATED HOLE ON FUSELAGE - PAX CABIN FLOOR STRUCTURE TRANSVERSAL BEAM - AT STA 312.00 AND AT LBL 13 I.A.W EA 22-153-00640-WIP1; EA 22-153-00640-WIP2 AND EA 22-153-00640. SEE INDIVIDUAL SIGNS OFF BELOW.;[05] REPAIRED ELONGATED HOLE ON FUSELAGE - PAX CABIN FLOOR STRUCTURE TRANSVERSAL BEAM - AT STA 312.00 AND AT LBL 13 I.A.W EA 22-153-00640-WIP1; EA 22-153-00640-WIP2 AND EA 22-153-00640. SEE INDIVIDUAL SIGNS OFF BELOW; RII
